The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

SIAM Journal on Computing
( Vol.27 NO.4 / 1998 )
home A Chernoff Bound for Random Walks on Expander Graphs
Pages 1203-1220
David Gillman,
home Time--Space Lower Bounds for Directed st-Connectivity on Graph Automata Models
Pages 1190-1202
Greg Barnes, Jeff A. Edmonds,
home Guaranteeing Fair Service to Persistent Dependent Tasks
Pages 1168-1189
Amotz Bar-Noy, Alain Mayer, Baruch Schieber, Madhu Sudan,
home The Complexity of Planar Counting Problems
Pages 1142-1167
Harry B. Hunt III, Madhav V. Marathe, Venkatesh Radhakrishnan, Richard E. Stearns,
home Computing Matrix Eigenvalues and Polynomial Zeros Where the Output is Real
Pages 1099-1115
Dario Bini, Victor Y. Pan,
home An $\Omega(\sqrt{log \log n})$ Lower Bound for Routing in Optical Networks
Pages 1083-1098
Leslie Ann Goldberg, Mark Jerrum, Philip D. MacKenzie,
home Randomized Data Structures for the Dynamic Closest-Pair Problem
Pages 1036-1072
Mordecai Golin, Rajeev Raman, Christian Schwarz, Michiel Smid,
home Surface Approximation and Geometric Partitions
Pages 1016-1035
Pankaj K. Agarwal, Subhash Suri,
home Bounding the Power of Preemption in Randomized Scheduling
Pages 993-1015
Ran Canetti, Sandy Irani,
home All Highest Scoring Paths in Weighted Grid Graphs and Their Application to Finding All Approximate Repeats in Strings
Pages 972-992
Jeanette P. Schmidt,
home Planar Integer Linear Programming is NC Equivalent to Euclidean GCD
Pages 960-971
D. F. Shallcross, V. Y. Pan, Y. Lin-Kriz,
home Approximation Algorithms for the Feedback Vertex Set Problem with Applications to Constraint Satisfaction and Bayesian Inference
Pages 942-959
Reuven Bar-Yehuda, Dan Geiger, Joseph (Seffi) Naor, Ron M. Roth,
home Fast Gossiping by Short Messages
Pages 917-941
Jean-Claude Bermond, Luisa Gargano, Adele A. Rescigno, Ugo Vaccaro,
home Computational Complexity and Knowledge Complexity
Pages 1116-1141
Oded Goldreich, Rafail Ostrovsky, Erez Petrank,
home Separating Exponentially Ambiguous Finite Automata from Polynomially Ambiguous Finite Automata
Pages 1073-1082
Hing Leung,